# SDR PIDA20050150

- Difficulty date: September 28, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT I/B CHORD LOWER FASTENER HOLE IN BS 616 FRAME LEFT.  REPAIRED FRAME PER SB 737-53-1182.
